The Australian Mathematical Society Gazette

Description: 

The Australian Mathematical Society Gazette

Date: Wed, 26 Jul 1995 20:58:43 GMT
From: owner-newjour@ccat.sas.upenn.edu
Subject: Australian Mathematical Society Gazette

Date: Wed, 26 Jul 1995 12:40:10 -0400 (EDT)
From: Directory of E-Journals <edirect@a.cni.org>
Subject: The Australian Mathematical Society Gazette

http://www.maths.unsw.edu.au/amsweb/Gazette/gazette.html
(Link inactive 2 February 2005)

http://www.austms.org.au/Publ/Gazette/
(Link active 2 February 2005)

The Gazette follows policy established in Vol. 1, No. 1 and reiterated in
Vol. 14, No. 1. The Gazette seeks to publish items of the following types.

Mathematical articles of general interest, particularly
historical and survey articles.

Reviews of books, particularly by Australian authors, or books of
wide interest.

Classroom notes on presenting mathematics in an elegant way.

Items relevant to university mathematics education.

Letters on relevant topical issues.

Information on conferences, particularly those held in
Australasia and the region.

Information on recent major mathematical achievements.

Reports on the business and activities of the Society.

Staff changes and visitors in university mathematics departments.

d.hunt@unsw.edu.au

Original posting date: 
Sunday, July 30, 1995
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607